# SDR TRBA200731

- Difficulty date: June 12, 2007
- Submitted: June 14, 2007
- Operation: Air carrier
- Aircraft: N545AT
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 545
- Aircraft time: 15,233 hours, 17,222 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 2096H010800
- Part serial: 428
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: DE
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

DURING DESCENT A/C LOST PRESSURIZATION, ALT ON PRESS GAUGE WENT FROM 0 TO CURRENT ALTITUDE.  RATE WENT FROM -500FT (NORMAL) TO THE RATE AT WHICH DESCENDING.  DIFF WENT TO 0.  HUMMING NOISE HEARD FROM BEHIND COCKPIT.  NO ALERT OR CAUTION INDICATING A PROBLEM.  REMOVED AND REPLACED PNEUMATIC OUTFLOW VALVE IAW JIC NR 21-31-22.  REMOVED AND REPLACED MANUAL PRESS CONTROLLER IAW JIC NR 21-32-82.  PERFORMED FUT CK ON GND IAW JIC NR 21-31-00.  OP CK OK.
